Jean-Christophe Bourin
Jean-Christophe Bourin
Verified email at univ-fcomte.fr
Title
Cited by
Cited by
Year
A matrix subadditivity inequality for f (A+ B) and f (A)+ f (B)
JC Bourin, M Uchiyama
Linear algebra and its applications 423 (2-3), 512-518, 2007
732007
Unitary orbits of Hermitian operators with convex or concave functions
JC Bourin, EY Lee
Bulletin of the London Mathematical Society 44 (6), 1085-1102, 2012
632012
Some inequalities for norms on matrices and operators
JC Bourin
Linear Algebra and its Applications 292 (1-3), 139-154, 1999
581999
Eigenvalue inequalities for convex and log-convex functions
JS Aujla, JC Bourin
Linear algebra and its applications 424 (1), 25-35, 2007
512007
Norm and anti-norm inequalities for positive semi-definite matrices
JC Bourin, F Hiai
International Journal of Mathematics 22 (08), 1121-1138, 2011
312011
Matrix versions of some classical inequalities
JC Bourin
Linear algebra and its applications 416 (2-3), 890-907, 2006
312006
Matrix subadditivity inequalities and block-matrices
JC Bourin
International Journal of Mathematics 20 (06), 679-691, 2009
302009
Jensen and Minkowski inequalities for operator means and anti-norms
JC Bourin, F Hiai
Linear Algebra and its Applications 456, 22-53, 2014
292014
A matrix reverse Hölder inequality
JC Bourin, EY Lee, M Fujii, Y Seo
Linear algebra and its applications 431 (11), 2154-2159, 2009
292009
On a decomposition lemma for positive semi-definite block-matrices
JC Bourin, EY Lee, M Lin
arXiv preprint arXiv:1202.0473, 2012
232012
Convexity or concavity inequalities for Hermitian operators
JC Bourin
arXiv preprint math/0604201, 2006
232006
A matrix subadditivity inequality for symmetric norms
JC Bourin
Proceedings of the American Mathematical Society 138 (2), 495-504, 2010
222010
A concavity inequality for symmetric norms
JC Bourin
Linear algebra and its applications 413 (1), 212-217, 2006
222006
Compressions and pinchings
JC Bourin
Journal of Operator Theory, 211-220, 2003
202003
An asymmetric Kadison’s inequality
JC Bourin, É Ricard
Linear algebra and its applications 433 (3), 499-510, 2010
152010
Matrix inequalities from a two variables functional
JC Bourin, EY Lee
International Journal of Mathematics 27 (09), 1650071, 2016
142016
Anti-norms on finite von Neumann algebras
JC Bourin, F Hiai
Publications of the Research Institute for Mathematical Sciences 51 (2), 207-235, 2015
142015
Hermitian operators and convex functions
JC Bourin
arXiv preprint math/0601318, 2006
142006
Decomposition and partial trace of positive matrices with Hermitian blocks
JC Bourin, EY Lee
International Journal of Mathematics 24 (01), 1350010, 2013
132013
Positive block matrices and numerical ranges
JC Bourin, A Mhanna
Comptes Rendus Mathematique 355 (10), 1077-1081, 2017
112017
The system can't perform the operation now. Try again later.
Articles 1–20